Couldn't find what you looking for?

TRY OUR SEARCH!

My periods have always been irregular-they have varied from being 'normal' to having two or so months in between. In August (about 7 months ago,) I started taking Hydrochlorothiazide after being diagnosed with high blood pressure. I took this for about a month and then went off for a month or two because I never got it refilled. After being denied the birth control pill, I went back on HCTZ. A month after that, my bp was still high, so my doctor put me on Norvasc, also; this was three months ago.  I'm taking 25mg of HCTZ and 2.5mg of Norvasc once a day. It has been almost four months since I've gotten my last period, and three months since I started taking both pills. Although it is not like my normal period, I finally got it (or something at least) at the beginning of the week. Do HCTZ and/or Norvasc cause irregular menstrual cycles? I've trying searching but didn't have much luck. 

Loading...

I to am on both medications for hypertension. I am also experiencing spotting or very short periods. I have always had an irregular period but had one every month that was normal 5 days. Now that I am on this medication is the only time that I have experienced any thing like it. I was on another website that showed other side effects such as hair thinning, swollen ankles, shortness of breath, etc., however none explain the monthly cycles.

Reply

Loading...